I'm currently taking dutasteride (avodart) for my cycle.. But after looking in to some scholarly articles on the matter, they are stating that side effects from 5-AR inhibitors such as propecia or avodart are irreversible, as in, when you stop taking the drug, the side effects persist. But, you WILL lose the hair it has been holding... These side effects include:
-Impotence and/or inability to maintain an erection (no more sex)
-Significantly lowered sperm and/or infertility (you wont ever be able to have kids)
-Shrinkage of the penis (not sure about this one, but many users report this)
-Overall lower quality of life
-list goes on......
Im finding contradicting information between government medical websites and the manufacturer vs OTHER peer reviewed scholarly journals regarding these drugs.
Why would my doctor prescribe me something like this and not even warn me that the side effects may be permanent? I thought these were temporary and would be gone once the drug is out of the system via its half life.. had i known they could be permanent i would have never touched it.
I have noticed a reduced libido, not sure about the others...
I do not want to become a victim to a permanently crappy life.
Has ANYONE experienced permanent sides from any of these drugs? Ive been on dutasteride (avodart) for about a month 0.5 mg per day.
Should i stop it now or is it too late for me and im already fu****?
Considering stopping the drug and just getting hair replacement surgery coupled with laser therapy...
Or honestly, just shave my damn head. I really dont know how i will handle it if these side effects are permanent and theres nothing i can do about it...
I don't want to be freaking out over nothing, but after days or relentless research i am beginning to worry that i may have fallen victim and sabatoged my life to this highly toxic drug.
Any personal feedback is greatly appreciated.